Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 183, NWS North Platte, NE

June 26, 2011Lincoln County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 26, 2011, 11:34 PM CDT for Lincoln County, Nebraska. It was in force for 41 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2011, 11:34 PM CDT (04:34 UTC)
Expired
Jun 27, 2011, 12:15 AM CDT
In force
41 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Lincoln County, NE

The radar

The North Platte radar (KLNX), 81 km from the middle of the area, began a volume at 04:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 11:36 PM CDTHAIL 1Hershey, NE
Jun 26, 11:36 PM CDTHAIL 1North Platte, NEREPORTED FROM KNOP TV.
Jun 26, 11:41 PM CDTHAIL 1.75Hershey, NE
Jun 26, 11:55 PM CDTHAIL 0.88North Platte, NEIN NORTH PLATTE...ONE BLOCK EAST OF THE HIGH SCHOOL.
Jun 26, 11:57 PM CDTHAIL 1North Platte, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 26, 7:56 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 4.6 hours before the alert went out and 11 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2011-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2662 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2011-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 114 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2662 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
690 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
114 m²/s²
0-3 km storm-relative helicity
100 m²/s²
Significant tornado parameter
0.2
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

520 
WUUS53 KLBF 270434
SVRLBF
NEC111-270515-
/O.NEW.KLBF.SV.W.0183.110627T0434Z-110627T0515Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1134 PM CDT SUN JUN 26 2011

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN LINCOLN COUNTY IN SOUTHWEST NEBRASKA...

* UNTIL 1215 AM CDT

* AT 1129 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR NORTH PLATTE...AND MOVING EAST AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  MAXWELL AROUND 1155 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 4138 10027 4103 10025 4095 10111 4139 10108
TIME...MOT...LOC 0434Z 271DEG 28KT 4118 10075
WIND...HAIL <50MPH 1.00IN

$$

POWER
3 follow-up statements
482 
WWUS53 KLBF 270449
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1149 PM CDT SUN JUN 26 2011

NEC111-270515-
/O.CON.KLBF.SV.W.0183.000000T0000Z-110627T0515Z/
LINCOLN NE-
1149 PM CDT SUN JUN 26 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
LINCOLN COUNTY UNTIL 1215 AM CDT...

AT 1148 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
STORM WAS LOCATED 8 MILES NORTHWEST OF MAXWELL...OR 9 MILES EAST OF
NORTH PLATTE...MOVING EAST AT 30 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  MAXWELL AROUND 1155 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 4097 10092 4139 10091 4138 10027 4103 10025
TIME...MOT...LOC 0449Z 271DEG 28KT 4118 10059
WIND...HAIL <50MPH 1.00IN

$$

POWER
934 
WWUS53 KLBF 270500
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1200 AM CDT MON JUN 27 2011

NEC111-270515-
/O.CON.KLBF.SV.W.0183.000000T0000Z-110627T0515Z/
LINCOLN NE-
1200 AM CDT MON JUN 27 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
LINCOLN COUNTY UNTIL 1215 AM CDT...

AT 1157 PM CDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM PRODUCING
QUARTER SIZE HAIL.  THIS STORM WAS LOCATED 7 MILES NORTHEAST OF NORTH
PLATTE...MOVING EAST AT 40 MPH.

THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
NORTHEASTERN LINCOLN COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 4100 10080 4139 10078 4138 10027 4103 10025
TIME...MOT...LOC 0500Z 266DEG 36KT 4119 10062
WIND...HAIL <50MPH 1.00IN

$$

POWER
871 
WWUS53 KLBF 270514
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1214 AM CDT MON JUN 27 2011

NEC111-270524-
/O.EXP.KLBF.SV.W.0183.000000T0000Z-110627T0515Z/
LINCOLN NE-
1214 AM CDT MON JUN 27 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LINCOLN COUNTY
WILL EXPIRE AT 1215 AM CDT/1115 PM MDT/...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

LAT...LON 4100 10080 4139 10078 4138 10027 4103 10025
TIME...MOT...LOC 0514Z 266DEG 36KT 4120 10043

$$

POWER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 10:07 PM CDT, 1 hour 27 minutes earlier.

Area forecast discussion, Jun 26, 10:07 PM CDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1007 PM CDT SUN JUN 26 2011

.UPDATE...

UPDATE TO EXTEND SEVERE THUNDERSTORM WATCH 562 WHICH NOW INCLUDES
BLAINE...LOUP AND CUSTER COUNTIES AS A LINE OF STORMS CONTINUES EAST
FROM SOUTHERN CHERRY COUNTY SOUTHWEST INTO ARTHUR COUNTY. WILL
EXPECT THIS LINE TO MAINTAIN INTENSITY OVER THE NEXT FEW HOURS.

&&

.PREV DISCUSSION... /ISSUED 827 PM CDT SUN JUN 26 2011/

UPDATE...
UPDATE TO THE FORECAST TO INCLUDE THE MENTION OF SEVERE
THUNDERSTORM WATCH 562...IN EFFECT UNTIL 2 AM MDT /3 AM CDT/.
STRONG INSTABILITY REMAINS ALONG AND SOUTH OF AN ADVANCING COLD
FRONT AS INDICATED FROM THE 00Z KLBF SOUNDING. STORM DEVELOPMENT
WILL CONTINUE IN ASSOCIATION WITH FRONTOGENETIC FORCING ALONG THE
COLD FRONT OVER NORTHWESTERN NEBRASKA...SPREADING SOUTHEAST
THROUGH THE NIGHT. SUPERCELLS AND BOWING SEGMENTS WILL BE POSSIBLE
THROUGH EARLY MORNING MONDAY...WITH STRONG DAMAGING WIND GUSTS AND
LARGE HAIL REMAINING THE PRIMARY THREATS FROM THE STORMS.

PREV DISCUSSION... /ISSUED 318 PM CDT SUN JUN 26 2011/

SYNOPSIS...
AN MCS HAS RECENTLY DEVELOPED IN CHERRY COUNTY AND IS MOVING EAST
THROUGH BROWN COUNTY. VERY EFFICIENT INFLOW CONTINUES WITH SURFACE
DEWPOINTS IN THE UPPER 60S. SOUTHWEST NEBRASKA REMAINS CAPPED FOR
STORM DEVELOPMENT AS OF 20Z WITH A VERY WEAK CAP IN THE EASTERN
PANHANDLE...WHERE INITIATION REMAINS POSSIBLE.

SHORT TERM DISCUSSION (TONIGHT THROUGH WEDNESDAY)...

TONIGHT...THE UPPER LOW CURRENTLY LOCATED ACROSS CENTRAL
SASKATCHEWAN WILL DRAG A TROUGH ACROSS THE DAKOTAS/NEBRASKA THIS
EVENING/OVERNIGHT. A COLD FRONT WILL SWEEP SOUTHEAST THROUGH CENTRAL
NEBRASKA AFTER MIDNIGHT. ONGOING CLUSTER OF STRONG TO SEVERE STORMS
IN CHERRY COUNTY HAS RECENTLY BECOME OUTFLOW DOMINANT. THIS FORECAST
TO EVOLVE INTO AN MCS AND TRACK EAST SOUTHEAST NEAR 20 MPH. THE MOST
WIDESPREAD THREAT WILL BE VERY HEAVY RAINFALL WITH EVENING CONCERNS
FOR FLASH FLOODING AND LONGER TERM CONCERN FOR INCREASED FLOODING
ALONG THE ELKHORN RIVER BASIN. EXACT TRACK OF HEAVY RAINFALL MAY GO
JUST SOUTH OF THE BASIN. HOWEVER...IF AVERAGE RAINFALL EXCEEDS 1
INCH...THE RIVER WILL LIKELY RISES ABOVE FLOOD STAGE AT ATKINSON AND
MAY REMAIN SO THE NEXT 3-4 DAYS. FOR THIS EVENING STORMS ARE LIKELY
NEAR AND NORTH OF HWY 2. THE SOUTH AND SOUTHWEST WILL BE HINDERED
SOMEWHAT BY PESKY STRATUS STILL PERSISTING INTO THIS AFTERNOON.
THEREFORE...DEVELOPMENT/COVERAGE LOOKS TO BE SCATTERED AT BEST. MOST
OF THE ACTIVITY SHOULD DIMINISH OR END SOON AFTER MIDNIGHT WITH COLD
FRONT AND UPPER TROUGH ADVANCEMENT EASTWARD.

MONDAY/MONDAY NIGHT...MONDAY TO BE DRY AND COOLER WITH HIGHS 76 TO
81. WILL BE NORTHERLY AND BREEZY THROUGH EARLY AFTERNOON THEN WINDS
TO DIMINISH. A LOW LEVEL JET AND MODEST MOISTURE RETURN WILL BRING A
SLIGHT CHANCE FOR THUNDERSTORMS TO WEST CENTRAL AND SOUTHWEST
NEBRASKA MONDAY NIGHT AFTER MIDNIGHT.

TUESDAY/TUESDAY NIGHT... A RETURN SOUTHERLY FLOW WITH AN UPPER RIDGE
BUILDING ACROSS THE CENTRAL CONUS. A BREEZY SOUTH/SOUTHEAST WIND
WITH HIGHS NEAR 90 FAR SOUTHWEST TO THE LOWER 80S NORTHEAST. THEN
TUESDAY NIGHT...ELEVATED STORMS BE DEVELOP DUE TO INSTABILITY WITH
MUCAPES OF 1000-1500 J/KG AND A 45KT SOUTHERLY LOW LEVEL JET.

WEDNESDAY...A HOT DAY FORECAST WITH THERMAL RIDGE ESTABLISHED ACROSS
THE WESTERN HIGH PLAINS. AREAS IN THE WEST SHOULD TOP OUT IN THE
UPPER 90S...POSSIBLY 100. THE EAST WILL RANGE FROM 90 TO 95. UPPER
RIDGE WEDNESDAY WILL REACH ITS PEAK ACROSS CENTRAL CONUS AS UPPER
TROUGH ADVANCES INTO THE WESTERN GREAT BASIN.

EXTENDED DISCUSSION (THURSDAY THROUGH SUNDAY)

UPPER RIDGE BREAKDOWN WITH WARM AIR ADVECTION AND SOUTHWEST FLOW
ALOFT TO BRING A HOT DAY TO ALL OF WESTERN AND NORTH CENTRAL
NEBRASKA. HIGHS FROM 95 TO 101 FORECAST. GFS AND ECMWF INDICATING A
COLD FRONT TO PASS THURSDAY NIGHT. WILL MAINTAIN A SLIGHT CHANCE FOR
STORMS WITH DRY AND COOLER FRIDAY WITH HIGHS 85 TO 90.

WARMER SATURDAY AND SUNDAY WITH UPPER BUILD TO BUILD BACK IN.
FORECAST TO BE DRY..ALTHOUGH A FEW STORMS POSSIBLE WITH WEAK
BOUNDARY AND RIDGE RUNNER TYPE STORM DEVELOPMENT POSSIBLE. HIGHS
UPPER 80S TO MID 90S.

AVIATION...
UNSTABLE AIRMASS WILL LEAD TO WIDESPREAD THUNDERSTORMS...SOME
SEVERE...THIS EVENING OVER MUCH OF THE AREA...ESPECIALLY ACROSS
NORTHERN NEBRASKA. HAVE INCLUDED THUNDERSTORMS AT BOTH KVTN AND KLBF
TERMINAL FORECASTS...HOWEVER EXPECT AMENDMENTS TO ACCOUNT FOR TIMING
ADJUSTMENTS AS THUNDERSTORMS DEVELOP AND TIMING BECOMES MORE CLEAR.
OVERNIGHT THE CONVECTION WILL PUSH EAST...WITH A POSSIBLE BRIEF
PERIOD OF MVFR STRATUS. BY MID MORNING ANY STRATUS THAT DOES DEVELOP
ACROSS THE AREA WILL LIFT WITH VFR CONDITIONS THROUGH THE DAY ON
MONDAY.

HYDROLOGY...
FLOODING CONTINUES ALONG THE ELKHORN RIVER IN CENTRAL HOLT
COUNTY...WITH THE GAGE AT ATKINSON READING JUST ABOVE THE FLOOD
STAGE OF 7.5 FEET. REPORTS FROM ONEILL STILL REPORT WATER IN CARNEY
PARK...THUS HAVE EXTENDED THE WARNING TILL MONDAY MORNING. HEAVY
RAINFALL IS POSSIBLE THIS EVENING AND MAY CAUSE THE RIVER TO RISE
AND REMAIN ABOVE FLOOD STAGE BEYOND MONDAY MORNING. MEANWHILE
LITTLE CHANGE TO THE THE NORTH PLATTE AND PLATTE RIVER
FLOODING...HOWEVER CHANCE FOR HEAVY RAINFALL THIS EVENING/OVERNIGHT
AS A FRONT PUSHES ACROSS THE AREA. THIS MAY CAUSE A SLIGHT RISE
EARLY IN THE WEEK.

HEAVY RAINFALL IS POSSIBLE WITH STRONG TO SEVERE THUNDERSTORMS THIS
EVENING. MOVEMENT SHOULD BE FAST ENOUGH TO PREVENT WIDESPREAD FLASH
FLOODING...HOWEVER SOME THUNDERSTORMS MAY TRACK OVER THE SAME
LOCATION. THUS WILL NEED TO MONITOR 3 AND 6 HOUR RAINFALL TOTALS.
LOWEST FF GUIDANCE NUMBERS ARE OVER SOUTHWEST NEB AND NORTH CENTRAL
NEB WITH 1.5 TO 2 INCHES.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...SEVERE THUNDERSTORM
WATCH UNTIL 3 AM CDT /2 AM MDT/ MONDAY FOR
NEZ004-005-022>027-035>038-056-057-059-094.

&&

SHORT TERM/EXTENDED...ROBERG
AVIATION...MASEK
UPDATE...JACOBS
Hazardous weather outlook, Jun 26, 3:43 PM CDT, 7 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
343 PM CDT SUN JUN 26 2011

NEZ004>010-022>029-035>038-056>059-069>071-094-272045-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
343 PM CDT SUN JUN 26 2011 /243 PM MDT SUN JUN 26 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS EVENING
ACROSS MOST OF WESTERN AND NORTH CENTRAL NEBRASKA. THE MAIN AREA
OF CONCERN WILL BE ALONG AND NORTH OF INTERSTATE 80. LARGE HAIL
AND DAMAGING WINDS WILL BE THE PRIMARY THREAT...HOWEVER AN
ISOLATED TORNADO MAY BE POSSIBLE THIS EVENING. THERE IS ALSO A
RISK OF LOCALIZED VERY HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

GENERAL SUMMER TIME THUNDERSTORMS WILL BE POSSIBLE AT TIMES
THROUGHOUT THE WEEK. AT THIS TIME THE FORECAST IS FOR A SLIGHT
CHANCE FOR THUNDERSTORMS MONDAY NIGHT...TUESDAY NIGHT...AND
FRIDAY NIGHT. A RIDGE OF HIGH PRESSURE RESULTING IN HOT
CONDITIONS WILL DEVELOP FOR WEDNESDAY AND THURSDAY. WIDESPREAD
HIGHS IN THE 9OS AND POSSIBLY TRIPLE DIGITS IN SOUTHWEST NEBRASKA
ARE EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL PROBABLY BE NEEDED THIS EVENING.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

MASEK

In the hours before

Local storm report, Jun 26, 9:08 PM CDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
908 PM CDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0908 PM     HAIL             BINGHAM                 42.02N 102.06W
06/26/2011  E0.50 INCH       SHERIDAN           NE   PUBLIC

            DRIVER ON HWY 2 REPORTED GOLF BALL HAIL NEAR ELLSWORTH
            AND MARBLE SIZE HAIL AT BIGHAM.

&&

JSWEET
Local storm report, Jun 26, 9:33 PM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
933 PM CDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 PM     HAIL             18 SSW HYANNIS          41.76N 101.89W
06/26/2011  E1.75 INCH       GRANT              NE   PUBLIC

&&

JSWEET
Local storm report, Jun 26, 9:36 PM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
936 PM CDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0936 PM     HAIL             6 NNE MULLEN            42.12N 101.00W
06/26/2011  M1.00 INCH       CHERRY             NE   PUBLIC

&&

SJACOBS
Local storm report, Jun 26, 9:47 PM CDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
947 PM CDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0947 PM     HAIL             MULLEN                  42.04N 101.04W
06/26/2011  M1.00 INCH       HOOKER             NE   LAW ENFORCEMENT

&&

JSWEET
Local storm report, Jun 26, 10:21 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1021 PM CDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 PM     HAIL             THEDFORD                41.98N 100.57W
06/26/2011  E1.00 INCH       THOMAS             NE   LAW ENFORCEMENT

&&

JSWEET
Local storm report, Jun 26, 10:25 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1025 PM CDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0101 PM     HAIL             18 SE MERRIMAN          42.74N 101.45W
06/26/2011  E0.50 INCH       CHERRY             NE   PUBLIC

0156 PM     HAIL             22 SSE KILGORE          42.64N 100.79W
06/26/2011  E1.75 INCH       CHERRY             NE   PUBLIC

            REPORTED BY MERRITT TRADING POST AT MERRITT DAM

0156 PM     HAIL             21 SSE KILGORE          42.66N 100.80W
06/26/2011  E2.00 INCH       CHERRY             NE   PUBLIC

            PUBLIC REPORTED CRACKED WINDSHIELDS AND PLASTIC PARTS
            DAMAGE.

0210 PM     TSTM WND DMG     10 ESE MERRITT RESERVOI 42.59N 100.69W
06/26/2011                   CHERRY             NE   EMERGENCY MNGR

            6 RURAL ELECTRIC ASSOCIATON POWER POLES WERE BLOWN DOWN
            ONE HALF MILE WEST OF THE VALENTINE NATIONAL WILDLIFE
            REFUGE HEADQUARTERS BUILDING. TIME OF DAMAGE ESTIMATED AT
            210 PM CDT.

0220 PM     TSTM WND GST     20 S VALENTINE          42.58N 100.55W
06/26/2011  M60.00 MPH       CHERRY             NE   PUBLIC

            PUBLIC REPORTED WIND GUST TO 60 MPH. MEASURED WITH HOME
            WEATHER STATION.

0253 PM     HAIL             12 S WOOD LAKE          42.47N 100.24W
06/26/2011  E1.00 INCH       CHERRY             NE   PUBLIC

0253 PM     TSTM WND GST     12 S WOOD LAKE          42.47N 100.24W
06/26/2011  E60.00 MPH       CHERRY             NE   PUBLIC

            WIND SPEEDS OF 60 MPH OCCURRING ALONG WITH NICKEL TO
            QUARTER SIZED HAIL AT TIME OF THIS REPORT.

0305 PM     HAIL             9 ENE ELSMERE           42.21N 100.02W
06/26/2011  M1.75 INCH       BROWN              NE   CO-OP OBSERVER

0322 PM     HAIL             5 W AINSWORTH           42.55N 99.96W
06/26/2011  E0.50 INCH       BROWN              NE   PUBLIC

            50 MPH WIND GUSTS WERE ALSO REPORTED.

0322 PM     HEAVY RAIN       29 S VALENTINE          42.45N 100.55W
06/26/2011  M1.53 INCH       CHERRY             NE   PUBLIC

0423 PM     TSTM WND GST     6 S ATKINSON            42.44N 98.98W
06/26/2011  E70.00 MPH       HOLT               NE   TRAINED SPOTTER

            SPOTTER ESTIMATED 60 TO 70 MPH WINDS 6 MILES SOUTH OF
            ATKINSON.

0428 PM     HAIL             8 WSW AMELIA            42.19N 99.10W
06/26/2011  E2.75 INCH       HOLT               NE   CO-OP OBSERVER

0515 PM     HEAVY RAIN       8 WSW AMELIA            42.19N 99.10W
06/26/2011  M1.51 INCH       HOLT               NE   CO-OP OBSERVER

            1.51 INCHES OF RAINFALL SO FAR AS REPORTED BY COOP
            OBSERVER. HEAVY RAINFALL CONTINUED AT TIME OF THIS
            REPORT.

0515 PM     TSTM WND GST     15 NW BARTLETT          42.04N 98.76W
06/26/2011  E60.00 MPH       WHEELER            NE   PUBLIC

            HERDCO FEED LOT REPORTED VERY STRONG WINDS ALONG WITH
            HAIL AS LARGE AS GOLF BALLS.

0515 PM     HAIL             15 NW BARTLETT          42.04N 98.76W
06/26/2011  M1.75 INCH       WHEELER            NE   PUBLIC

            MOSTLY NICKEL SIZED HAIL BUT SOME HAIL WAS AS LARGE AS
            GOLFBALLS. REPORT WAS FURNISHED BY HERDCO FEED LOT.

0528 PM     FUNNEL CLOUD     5 S BARTLETT            41.81N 98.55W
06/26/2011                   WHEELER            NE   EMERGENCY MNGR

            PUBLIC REPORT OF A FUNNEL CLOUD 5 MILES SOUTH OF
            BARTLETT. REPORT RELAYED BY EMERGENCY MANAGER.

0535 PM     TSTM WND GST     4 W ONEILL              42.46N 98.73W
06/26/2011  E70.00 MPH       HOLT               NE   PUBLIC

            ESTIMATED 60 TO 70 MPH WIND GUSTS ALONG WITH PEBBLE SIZED
            HAIL AND VERY HEAVY RAIN.

0540 PM     HAIL             10 SE BARTLETT          41.78N 98.41W
06/26/2011  M1.00 INCH       WHEELER            NE   PUBLIC

            MOSTLY DIME SIZED HAIL LASTED FOR 5 MINUTES.

0540 PM     TSTM WND GST     10 SE BARTLETT          41.78N 98.41W
06/26/2011  E60.00 MPH       WHEELER            NE   PUBLIC

0611 PM     HAIL             17 N HAY SPRINGS        42.93N 102.69W
06/26/2011  E1.75 INCH       SHERIDAN           NE   PUBLIC

0625 PM     HEAVY RAIN       9 ENE ELSMERE           42.21N 100.02W
06/26/2011  M2.57 INCH       BROWN              NE   CO-OP OBSERVER

0637 PM     HAIL             6 N RUSHVILLE           42.80N 102.47W
06/26/2011  E1.50 INCH       SHERIDAN           NE   PUBLIC

0644 PM     HAIL             5 NW RUSHVILLE          42.76N 102.54W
06/26/2011  E2.75 INCH       SHERIDAN           NE   PUBLIC

0644 PM     HAIL             12 E RUSHVILLE          42.71N 102.23W
06/26/2011  E1.00 INCH       SHERIDAN           NE   PUBLIC

0740 PM     HAIL             41 S MERRIMAN           42.33N 101.70W
06/26/2011  E1.00 INCH       CHERRY             NE   PUBLIC

0740 PM     HAIL             32 SSW MERRIMAN         42.49N 101.94W
06/26/2011  E1.25 INCH       CHERRY             NE   PUBLIC

0837 PM     HAIL             41 S MERRIMAN           42.33N 101.70W
06/26/2011  M1.00 INCH       CHERRY             NE   PUBLIC

            QUARTER SIZE HAIL CONTINUES.

0840 PM     HAIL             4 NNE ELLSWORTH         42.11N 102.26W
06/26/2011  M1.25 INCH       SHERIDAN           NE   PUBLIC

            MOST OF THE STONES WERE MUCH SMALLER.

0856 PM     HAIL             47 S MERRIMAN           42.24N 101.70W
06/26/2011  E1.75 INCH       CHERRY             NE   PUBLIC

0856 PM     HAIL             47 S MERRIMAN           42.24N 101.70W
06/26/2011  E1.00 INCH       CHERRY             NE   PUBLIC

0857 PM     HAIL             47 S MERRIMAN           42.24N 101.70W
06/26/2011  E1.75 INCH       CHERRY             NE   PUBLIC

0908 PM     HAIL             BINGHAM                 42.02N 102.06W
06/26/2011  E0.50 INCH       SHERIDAN           NE   PUBLIC

            DRIVER ON HWY 2 REPORTED GOLF BALL HAIL NEAR ELLSWORTH
            AND MARBLE SIZE HAIL AT BIGHAM.

0925 PM     HAIL             18 SSW HYANNIS          41.76N 101.89W
06/26/2011  E1.75 INCH       GRANT              NE   PUBLIC

0936 PM     HAIL             6 NNE MULLEN            42.12N 101.00W
06/26/2011  M1.00 INCH       CHERRY             NE   PUBLIC

0947 PM     HAIL             MULLEN                  42.04N 101.04W
06/26/2011  M1.00 INCH       HOOKER             NE   LAW ENFORCEMENT

1010 PM     HAIL             THEDFORD                41.98N 100.57W
06/26/2011  E1.00 INCH       THOMAS             NE   LAW ENFORCEMENT

&&

JSWEET

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 7:13 PM CDTSevere Thunderstorm WarningLBFCherry47 min
Jun 26, 7:26 PM CDTSevere Thunderstorm WarningLBFSheridan34 min
Jun 26, 7:53 PM CDTSevere Thunderstorm WarningLBFSheridan37 min
Jun 26, 8:00 PM CDTSevere Thunderstorm WarningLBFCherry, Grant, Hooker45 min
Jun 26, 8:37 PM CDTSevere Thunderstorm WarningLBFCherry, Garden, Grant, Sheridan38 min
Jun 26, 8:44 PM CDTSevere Thunderstorm WarningLBFCherry46 min
Jun 26, 9:15 PM CDTSevere Thunderstorm WarningLBFCherry, Grant, Hooker15 min
Jun 26, 9:27 PM CDTSevere Thunderstorm WarningLBFArthur, Cherry, Grant, Hooker33 min
Jun 26, 9:58 PM CDTSevere Thunderstorm WarningLBFArthur, Blaine, Cherry, Hooker, Logan, McPherson and 1 more47 min
Jun 26, 10:45 PM CDTSevere Thunderstorm WarningLBFBlaine, Custer, Loup30 min
Jun 26, 11:14 PM CDTSevere Thunderstorm WarningLBFBlaine, Custer, Garfield, Loup31 min
Jun 26, 11:43 PM CDTSevere Thunderstorm WarningLBFCuster, Garfield, Loup, Wheeler15 min
Jun 27, 12:50 AM CDTSevere Thunderstorm WarningLBFLincoln40 min
Jun 27, 6:58 AM CDTAreal Flood WarningLBFHolt8 hr
Jun 27, 4:54 PM CDTAreal Flood WarningLBFHolt72 hr

Nearby

Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.